HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

On a stochastic difference equation for the multidimensional weakly stationary process with discrete time

Files in This Item:
pre13.pdf1.24 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/49133

Title: On a stochastic difference equation for the multidimensional weakly stationary process with discrete time
Authors: Okabe, Yasunori Browse this author
Keywords: 60-xx PROBABILITY THEORY AND STOCHASTIC PROCESSES
Issue Date: Sep-1987
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 13
Start Page: 1
End Page: 43
Type: bulletin (article)
URI: http://eprints3.math.sci.hokudai.ac.jp/909/
http://hdl.handle.net/2115/45531
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University